advertisement
Question
Posted by: worried | 2010-03-05

period won''t stop

I used to be on the 3 monthly injection as a contraceptive but I didn''t like it and my periods stopped while on it. I have been off of the injection now for about 6 or 7 months and have had regular periods usually lasting about 5-6 days until now. I started my period about 3 weeks ago and it''s still going strong and shows no signs of letting up. It varies in severity and colour - is heavy and dark read and then goes to a light pinkish colour and back to dark red, I''m not sure what''s going on and whether it will stop any time soon. Do you think I should go see a doc about it or is it nothing to worry about? What could this mean for me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see a docvtor. It could be a problem with the uterus or cervix.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-03-08

You should see a docvtor. It could be a problem with the uterus or cervix.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement